Alert archive / Oklahoma / Red Flag Warnings in 2015

Red Flag Warning 4, NWS Norman, OK

April 1, 20155 counties in Oklahoma

NWS Norman, OK issued this red flag warning at Apr 1, 2015, 3:29 AM CDT for 5 counties in Oklahoma. It took effect at Apr 1, 2015, 3:00 PM CDT. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 1, 2015, 3:29 AM CDT (08:29 UTC)
In effect from
Apr 1, 2015, 3:00 PM CDT
Expired
Apr 1, 2015, 8:00 PM CDT
In force
5 hr
Issued by
NWS Norman, OK

Counties Ellis County, OK, Harper County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 125 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 7:30 PM CDTHAIL 1.758 W Freedom, OK
Apr 1, 7:40 PM CDTHAIL 24 W Camp Houston, OK
Apr 1, 7:54 PM CDTHAIL 2.51 N Freedom, OK
Apr 1, 8:09 PM CDTTSTM WND DMG7 W Camargo, OKTREES SNAPPED OR UPROOTED.
Apr 1, 8:09 PM CDTHAIL 1.57 W Camargo, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3576 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WWUS84 KOUN 010829
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
329 AM CDT WED APR 1 2015


OKZ004-005-009-010-014-011630-
/O.UPG.KOUN.FW.A.0005.150401T2000Z-150402T0100Z/
/O.NEW.KOUN.FW.W.0004.150401T2000Z-150402T0100Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-
329 AM CDT WED APR 1 2015

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND
LOW RELATIVE HUMIDITY FOR NORTHWEST OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTH 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...MINIMUM VALUES 15 TO 20 PERCENT.

* TEMPERATURE...85 TO 90 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
2 follow-up statements
430 
WWUS84 KOUN 011955
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
255 PM CDT WED APR 1 2015

OKZ004-005-009-010-014-020100-
/O.CON.KOUN.FW.W.0004.150401T2000Z-150402T0100Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-
255 PM CDT WED APR 1 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY FOR NORTHWEST OKLAHOMA...

* WIND...SOUTH 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...MINIMUM VALUES 15 TO 20 PERCENT.

* TEMPERATURE...85 TO 90 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
377 
WWUS84 KOUN 020101
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT WED APR 1 2015

OKZ004-005-009-010-014-020215-
/O.EXP.KOUN.FW.W.0004.000000T0000Z-150402T0100Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-
801 PM CDT WED APR 1 2015

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. HUMIDITY LEVELS WILL
INCREASE THROUGH THE NIGHT...THOUGH WINDS WILL BE SLOW TO
DIMINISH.

$$

MBS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 1, 3:24 AM CDT, 5 minutes earlier.

Area forecast discussion, Apr 1, 3:24 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
324 AM CDT WED APR 1 2015

.DISCUSSION...
MOISTURE WILL REMAIN IN PLACE ACROSS THE AREA TODAY WITH A
DISTURBANCE MOVING FROM SOUTHWEST TX UP THROUGH THE ARKLATEX
REGION BY THIS AFTN. WILL KEEP A MENTION OF OF PRECIP ACROSS THE
SOUTHEAST. HOWEVER... IT WILL BE FARTHER WEST WHERE THERE WILL BE
SOME POTENTIAL TO SEE SOME STRONGER STORMS. BY THIS AFTN WE EXPECT
TO SEE A DRYLINE TAKE SHAPE ACROSS FAR WESTERN OKLAHOMA OR EASTERN
TEXAS PANHANDLE AS ANOTHER DISTURBANCE MOVES OUT OF COLORADO INTO
THE CENTRAL PLAINS. ALTHOUGH BEST FORCING AND MOST OF THE ACTIVITY
WILL REMAIN TO OUR NORTH... AN ISOLATED STORM OR TWO MAY BE ABLE
TO OVERCOME DESCENT CAPPING INVERSION AS FAR SOUTH AS NORTHWEST
OKLAHOMA. ANOTHER CONCERN FOR THIS AREA WILL BE FIRE WEATHER. VERY
WARM AND WINDY CONDITIONS WILL EXIST. THE MAIN QUESTION IS JUST
HOW FAR EAST WILL THE DRYLINE PUSH INTO THE AREA. WILL UPGRADE TO
RED FLAG WARNING AS USUALLY MODELS UNDERESTIMATE WIND SPEEDS A BIT
IN THE DEEPER MIXED AIRMASS TO THE WEST OF THE DRYLINE AND THEY
DON'T DROP DEWPOINTS ENOUGH.

ANOTHER ROUND OF STORMS EXPECTED BY THURSDAY AFTN AS A RATHER
STRONG COLD FRONT PUSHES SOUTH THROUGH THE AREA. A FEW OF THESE
STORMS COULD BE SEVERE. BEST CHANCE WILL BE EAST OF I-35. COOLER
AND DRIER AIR WILL OVERSPREAD THE AREA FOR FRIDAY INTO THE FIRST
PART OF THE WEEKEND. NEXT CHANCE FOR PRECIP WILL OCCUR EASTER
SUNDAY AS A DISTURBANCE MOVES NORTH OUT OF TX TO GO ALONG WITH
WAA. ANOTHER COLD FRONT EXPECTED NEXT TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  81  62  81  54 /  10  10  10  20
HOBART OK         84  58  82  50 /  10  10   0  10
WICHITA FALLS TX  83  63  89  59 /  10  10  10  10
GAGE OK           88  50  76  43 /  20  20  10  20
PONCA CITY OK     84  61  77  48 /  10  10  20  30
DURANT OK         77  63  81  64 /  30  20  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR OKZ004-005-009-010-014.

TX...NONE.
&&

06/30
Hazardous weather outlook, Mar 31, 9:49 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT TUE MAR 31 2015

OKZ004>048-050>052-TXZ083>090-020245-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
949 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS IN CENTRAL AND SOUTHERN
OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.

.LOCATION...
THE RISK AREA IS SOUTH AND EAST OF A SEYMOUR TEXAS TO ALTUS
TO CLINTON TO CHANDLER LINE...INCLUDING THE THE OKLAHOMA CITY...
LAWTON...WICHITA FALLS...ADA...AND DURANT AREAS.

.TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 2 AM TONIGHT.

.IMPACTS...
LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH
ARE THE MAIN HAZARDS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND
LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE STRONGER STORMS.
THE RISK FOR TORNADOES IS VERY LOW.

.DISCUSSION...
TWO MAIN CLUSTERS OF SEVERE STORMS WILL SLOWLY MOVE EAST OR
SOUTHEAST FOR THE REST OF TONIGHT. STORMS ARE EXPECTED TO SLOWLY
WEAKEN AFTER MIDNIGHT.

OTHER ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR NEAR A WEAK
STATIONARY FRONT ACROSS CENTRAL AND SOUTH CENTRAL OKLAHOMA.

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE
SLIGHT RISK AREA SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER
OPERATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
WEDNESDAY AFTERNOON THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN
NORTHWESTERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS
IN MUCH OF THE REST OF OKLAHOMA APART FROM THE SOUTHEAST. THE MARGINAL
RISK EXTENDS INTO PART OF NORTH TEXAS. OTHER STRONG STORMS MAY DEVELOP
ALONG A COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING
IN NORTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

THE COLD FRONT WILL STALL OVER NORTHERN OKLAHOMA EARLY THURSDAY...BUT
WILL PUSH SOUTHWARD LATE IN THE DAY AS AN UPPER LEVEL SYSTEM APPROACHES.
STRONG TO SEVERE STORMS MAY FORM ALONG THE FRONT LATE THURSDAY
AFTERNOON AND NIGHT...ESPECIALLY ALONG AND SOUTHEAST OF STILLWATER...
OKLAHOMA CITY...AND ARDMORE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SATURDAY INTO SUNDAY...
ESPECIALLY ACROSS SOUTHERN OKLAHOMA. ADDITIONAL STORMS ARE POSSIBLE
ON MONDAY.

.FIRE WEATHER...
HOT AND DRY CONDITIONS ARE EXPECTED IN FAR NORTHWEST OKLAHOMA WEDNESDAY
AFTERNOON. THIS COMBINED WITH GUSTY SOUTH WINDS WILL LIKELY RESULT IN
CRITICAL FIRE WEATHER CONDITIONS.

VERY HIGH FIRE DANGER IS EXPECTED IN SOUTHWEST OKLAHOMA AND WESTERN
NORTH TEXAS THURSDAY AFTERNOON.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, Apr 1, 1:28 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
128 AM CDT WED APR 1 2015

OKZ008-013-010715-
NOBLE OK-KAY OK-
128 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NOBLE AND
SOUTHEASTERN KAY COUNTIES UNTIL 215 AM CDT...

AT 126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARLAND...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3674 9690 3668 9693 3670 9704 3668 9706
      3660 9704 3659 9706 3658 9700 3660 9691
      3656 9689 3655 9690 3653 9699 3651 9701
      3651 9703 3640 9703 3635 9717 3658 9736
      3684 9697
TIME...MOT...LOC 0626Z 238DEG 24KT 3652 9717

AUSTIN
Special weather statement, Apr 1, 2:03 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
203 AM CDT WED APR 1 2015

OKZ048-052-010730-
ATOKA OK-BRYAN OK-
203 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ATOKA AND BRYAN COUNTIES
UNTIL 230 AM CDT...

AT 200 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTH OF LEHIGH TO 3 MILES SOUTH OF CADDO TO NEAR ACHILLE...
MOVING NORTHEAST AT 25 TO 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3416 9587 3416 9598 3412 9594 3394 9594
      3391 9587 3384 9584 3389 9593 3386 9595
      3387 9600 3386 9600 3384 9615 3376 9618
      3377 9629 3373 9631 3373 9639 3378 9643
      3378 9646 3405 9633 3442 9625 3440 9578
TIME...MOT...LOC 0700Z 242DEG 20KT 3441 9621 3408 9628 3383 9640
Special weather statement, Apr 1, 2:16 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
216 AM CDT WED APR 1 2015

OKZ032-048-010745-
ATOKA OK-HUGHES OK-
216 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATOKA AND EASTERN
HUGHES COUNTIES UNTIL 245 AM CDT...

AT 212 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF LAMAR TO 3 MILES SOUTHEAST OF STUART TO NEAR
WARDVILLE TO NEAR STRINGTOWN...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3451 9578 3440 9578 3442 9614 3445 9615
      3451 9612 3451 9609 3463 9605 3529 9622
      3529 9598 3515 9598 3514 9601 3512 9601
      3512 9603 3505 9609 3481 9609 3468 9606
      3468 9588 3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 0712Z 263DEG 30KT 3515 9615 3486 9605 3464 9600 3445
9608
Special weather statement, Apr 1, 2:37 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
237 AM CDT WED APR 1 2015

OKZ048-052-010800-
ATOKA OK-BRYAN OK-
237 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR ATOKA AND NORTHEASTERN BRYAN
COUNTIES UNTIL 300 AM CDT...

AT 236 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF DAISY TO 5 MILES EAST OF LANE TO 6 MILES NORTH OF
BENNINGTON...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3451 9578 3416 9578 3416 9598 3415 9596
      3412 9594 3394 9594 3392 9592 3392 9588
      3388 9584 3401 9632 3437 9612 3467 9606
      3464 9588 3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 0736Z 291DEG 25KT 3455 9580 3433 9590 3410 9603
Local storm report, Apr 1, 2:43 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     OKLAHOMA CITY           35.47N 97.51W
03/31/2015                   OKLAHOMA           OK   AMATEUR RADIO

            12 INCH DIAMETER TREE SNAPPED IN HALF.

&&

SC
Local storm report, Apr 1, 2:43 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     OKLAHOMA CITY           35.47N 97.51W
03/31/2015                   OKLAHOMA           OK   AMATEUR RADIO

            12 INCH DIAMETER TREE SNAPPED IN HALF.

&&

SC

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:05 PM CDTSpecial Weather StatementOUNHarmon40 min
Mar 31, 7:10 PM CDTSpecial Weather StatementOUNRoger Mills35 min
Mar 31, 7:13 PM CDTSpecial Weather StatementOUNJackson32 min
Mar 31, 7:16 PM CDTSpecial Weather StatementOUNPottawatomie44 min
Mar 31, 7:28 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole47 min
Mar 31, 7:37 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson25 min
Mar 31, 7:41 PM CDTSpecial Weather StatementOUNDewey34 min
Mar 31, 7:45 PM CDTSpecial Weather StatementOUNHarmon30 min
Mar 31, 7:48 PM CDTSpecial Weather StatementOUNBeckham27 min
Mar 31, 7:51 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer39 min
Mar 31, 7:54 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole51 min
Mar 31, 7:57 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills33 min
Mar 31, 7:59 PM CDTSpecial Weather StatementOUNHarmon31 min
Mar 31, 8:05 PM CDTSpecial Weather StatementOUNJackson25 min
Mar 31, 8:10 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson35 min
Mar 31, 8:14 PM CDTSevere Thunderstorm WarningOUNSeminole46 min
Mar 31, 8:18 PM CDTSevere Thunderstorm WarningOUNJackson25 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills23 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningOUNSeminole23 min
Mar 31, 8:23 PM CDTSpecial Weather StatementOUNRoger Mills37 min
Mar 31, 8:39 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita51 min
Mar 31, 8:42 PM CDTSevere Thunderstorm WarningOUNJackson33 min
Mar 31, 8:52 PM CDTSevere Thunderstorm WarningOUNJackson23 min
Mar 31, 8:57 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole48 min
Mar 31, 9:18 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman27 min
Mar 31, 9:24 PM CDTSevere Thunderstorm WarningOUNCuster, Washita51 min
Mar 31, 9:34 PM CDTSpecial Weather StatementOUNKingfisher41 min
Mar 31, 9:43 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole47 min
Mar 31, 9:44 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman31 min
Mar 31, 9:52 PM CDTSpecial Weather StatementOUNKingfisher38 min
Mar 31, 9:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher47 min
Mar 31, 10:03 PM CDTSpecial Weather StatementOUNWashita42 min
Mar 31, 10:13 PM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman32 min
Mar 31, 10:13 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole47 min
Mar 31, 10:16 PM CDTSevere Thunderstorm WarningOUNSeminole29 min
Mar 31, 10:20 PM CDTSpecial Weather StatementOUNCleveland25 min
Mar 31, 10:25 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady50 min
Mar 31, 10:28 PM CDTSevere Thunderstorm WarningOUNComanche32 min
Mar 31, 10:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma44 min
Mar 31, 10:35 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady40 min
Mar 31, 10:41 PM CDTSevere Thunderstorm WarningOUNSeminole34 min
Mar 31, 10:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher47 min
Mar 31, 10:43 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma32 min
Mar 31, 10:51 PM CDTFlash Flood WarningOUNHughes, Seminole3 hr
Mar 31, 10:55 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole35 min
Mar 31, 10:59 PM CDTSpecial Weather StatementOUNStephens46 min
Mar 31, 11:09 PM CDTSevere Thunderstorm WarningOUNOklahoma51 min
Mar 31, 11:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma34 min
Mar 31, 11:15 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole30 min
Mar 31, 11:17 PM CDTSevere Thunderstorm WarningOUNLogan43 min
Mar 31, 11:26 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Lincoln, Oklahoma, Pottawatomie3 hr
Mar 31, 11:27 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie34 min
Mar 31, 11:34 PM CDTSpecial Weather StatementOUNGarvin, Stephens41 min
Mar 31, 11:38 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 1 more37 min
Mar 31, 11:41 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens49 min
Apr 1, 12:08 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain23 min
Apr 1, 12:13 AM CDTFlash Flood WarningOUNCleveland, Oklahoma2 hr
Apr 1, 12:13 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie47 min
Apr 1, 12:19 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc26 min
Apr 1, 12:40 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc35 min
Apr 1, 12:43 AM CDTSevere Thunderstorm WarningOUNNoble47 min
Apr 1, 12:50 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole40 min
Apr 1, 12:52 AM CDTAreal Flood AdvisoryOUNPottawatomie113 min
Apr 1, 1:04 AM CDTSpecial Weather StatementOUNCoal, Pontotoc, Seminole41 min
Apr 1, 1:23 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Pottawatomie and 1 more52 min
Apr 1, 1:28 AM CDTSpecial Weather StatementOUNKay47 min
Apr 1, 1:38 AM CDTFlash Flood WarningOUNHughes, Seminole112 min
Apr 1, 2:03 AM CDTSpecial Weather StatementOUNAtoka, Bryan27 min
Apr 1, 2:16 AM CDTSpecial Weather StatementOUNPittsburg29 min
Apr 1, 2:37 AM CDTSpecial Weather StatementOUNAtoka23 min
Apr 1, 6:50 AM CDTSpecial Weather StatementOUNJefferson25 min
Apr 1, 7:48 AM CDTSpecial Weather StatementOUNMarshall27 min
Apr 1, 8:34 AM CDTSpecial Weather StatementOUNBryan56 min
Apr 1, 5:23 PM CDTSpecial Weather StatementOUNHarper37 min
Apr 1, 5:48 PM CDTSpecial Weather StatementOUNHarper27 min
Apr 1, 6:19 PM CDTSpecial Weather StatementOUNHarper26 min
Apr 1, 6:46 PM CDTSpecial Weather StatementOUNWoodward29 min
Apr 1, 6:58 PM CDTSpecial Weather StatementOUNHarper32 min

Nearby

Red Flag Warnings in Oklahoma, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.